# SDR UALA2012090404931

- Difficulty date: August 31, 2012
- Submitted: November 3, 2012
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 48,734 hours, 19,303 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Green System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BRAKES GRABBING ON TAXI IN.  LEFT BRAKE TEMPS HIGH :JACKED LEFT MLG, NOTED BOTH MLG BRAKES SPIN FREELY.  BLEED NORMAL-GREEN BRAKING SYS ON BOTH LEFT MLG BRAKES.
